MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC TI SPIRAL BLD 70MM-STER F/TI RETROGRADE FEMORAL NAILS-EX; ROD,FIXATION,INTRAMEDULLARY

WRIGHTS LANE SYNTHES USA PRODUCTS LLC TI SPIRAL BLD 70MM-STER F/TI RETROGRADE FEMORAL NAILS-EX; ROD,FIXATION,INTRAMEDULLARY
Model Number 04.013.046
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Failure of Implant (1924); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional device product codes: hwc.Complainant part is not expected to be returned for manufacturer review/investigation.Part number: 04.013.046s, lot number: 7763726, part manufacture date: august 30, 2014, manufacturing location: (b)(4), part expiration date: july 31, 2023, nonconformance noted: n/a.Dhr record review: a review of the device history record revealed no complaint related anomalies.The device history record shows this lot of ti spiral blade 70mm for ti retrograde femoral nails-ex product was processed through the normal manufacturing and inspection operations with no rework nor nonconformities noted.This lot met all dimensional, visual and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.A review of the raw material device history record revealed this lot met all specifications with no nonconformance noted.This raw material lot met all dimensional and visual criteria at the time of manufacture with no issues documented during the manufacture that would contribute to this complaint condition.This lot met all dimensional, visual and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, the retrograde femoral nail, broken screw and nail were removed.The nail was not broken and there was 1 screw broken.There was no surgical delay.Procedure was completed successfully.Patient outcome was unknown.Concomitant devices reported: 5.0mm titanium locking screw with t25 stardrive 60mm for intramedullary nail (part number 04.005.550, lot unknown, quantity 1), 5.0mm titanium locking screw with t25 stardrive 38mm for intramedullary nail (part number 04.005.528, lot unknown.Quantity 1), 5.0mm titanium locking screw with t25 stardrive 30mm for intramedullary nail (part number 04.005.520, lot unknown, quantity 1), titanium end cap t40 stardrive 0mm ext retro femoral nail-ex spiral blade (part number 04.013.000, lot 7755769, quantity 1), 13mm titanium cannulated retro/antegrade femoral nail-ex/360mm (part number 04.013.752, lot 6296116, quantity 1).This report involves 1 ti spiral blade 70mm for ti retrograde femoral nails-ex.This is report 2 of 2 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: additional information: device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
TI SPIRAL BLD 70MM-STER F/TI RETROGRADE FEMORAL NAILS-EX
Common Device Name
ROD,FIXATION,INTRAMEDULLARY
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10162570
Report Number2939274-2020-02849
Device Sequence Number3300041
Product Code HSB
UDI-Device Identifier10886982087461
UDI-Public(01)10886982087461
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K033618
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2023
Device Model Number04.013.046
Device Catalogue Number04.013.046S
Device Lot Number7763726
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/05/2020
Supplement Date Received by Manufacturer06/17/2020
Initial Report FDA Received Date06/17/2020
Supplement Report FDA Received Date06/18/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
13MM TI CANN RETRO/ANTEGRADE FEMORAL NAIL; 5.0MM TI LOCKING SCREW W/T25 STARDRIVE 30MM; 5.0MM TI LOCKING SCREW W/T25 STARDRIVE 38MM; 5.0MM TI LOCKING SCREW W/T25 STARDRIVE 60MM; TI END CAP T40 STRDRV 0MM; UNK - SCREWS: TRAUMA; 13MM TI CANN RETRO/ANTEGRADE FEMORAL NAIL; 5.0MM TI LOCKING SCREW W/T25 STARDRIVE 30MM; 5.0MM TI LOCKING SCREW W/T25 STARDRIVE 38MM; 5.0MM TI LOCKING SCREW W/T25 STARDRIVE 60MM; TI END CAP T40 STRDRV 0MM; UNK - SCREWS: TRAUMA
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight107